# SDR CALA2013121693699

- Difficulty date: December 13, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N210UA
- Make and model: Boeing 777222
- Aircraft serial: 30216
- Aircraft time: 50,060 hours, 10,783 cycles
- Engine: Pwa PW4077
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE UPPER RT PACK FLOW CONTROL VLVS IS NOT IN THE COMMANDED POSITION.  RESET PACK FLOW CONTROL VLV ONCE, BUT MSG RETURNED.  DEFER FLOW CONTROL VLV UPPER RT IAW MEL 2151C.  REMAINING FLOW CONTROL VLVS ON RT OPERATES NORMAL.  REPLACED UPPER RT PACK FLOW CONTROL VLV.
